Advanced

Balanced Truncation for Discrete Time Markov Jump Linear Systems

Kotsalis, Georgios and Rantzer, Anders LU (2010) In IEEE Transactions on Automatic Control 55(11). p.2606-2611
Abstract
This technical note investigates the model reduction problem for mean square stable discrete time Markov jump linear systems. For this class of systems a balanced truncation algorithm is developed. The reduced order model is suboptimal, however the approximation error, which is captured by means of the stochastic L2 gain, is bounded from above by twice the sum of singular numbers associated to the truncated states of each mode. Such a result allows rigorous simplification of the dynamics of each mode in an independent manner with respect to a metric which is relevant from a robust control point of view.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
IEEE Transactions on Automatic Control
volume
55
issue
11
pages
2606 - 2611
publisher
IEEE--Institute of Electrical and Electronics Engineers Inc.
external identifiers
  • WOS:000283940800017
  • Scopus:78149242198
ISSN
0018-9286
DOI
10.1109/TAC.2010.2060241
language
English
LU publication?
yes
id
b0b418c9-e430-4af0-b519-9ee631aee74e (old id 1748398)
date added to LUP
2010-12-21 13:48:26
date last changed
2016-11-27 04:35:11
@misc{b0b418c9-e430-4af0-b519-9ee631aee74e,
  abstract     = {This technical note investigates the model reduction problem for mean square stable discrete time Markov jump linear systems. For this class of systems a balanced truncation algorithm is developed. The reduced order model is suboptimal, however the approximation error, which is captured by means of the stochastic L2 gain, is bounded from above by twice the sum of singular numbers associated to the truncated states of each mode. Such a result allows rigorous simplification of the dynamics of each mode in an independent manner with respect to a metric which is relevant from a robust control point of view.},
  author       = {Kotsalis, Georgios and Rantzer, Anders},
  issn         = {0018-9286},
  language     = {eng},
  number       = {11},
  pages        = {2606--2611},
  publisher    = {ARRAY(0x91fd258)},
  series       = {IEEE Transactions on Automatic Control},
  title        = {Balanced Truncation for Discrete Time Markov Jump Linear Systems},
  url          = {http://dx.doi.org/10.1109/TAC.2010.2060241},
  volume       = {55},
  year         = {2010},
}